Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffer from multiple sclerosis. D-Dimer blood test showing high levels. History of GERD

I have multiple sclerosis and have had my d dimer blood test come back elevated every time it has been tested over the span of four months. It was tested to evaluate chest pains that were determined to be muscular in nature. My cat scans were always normal. My platelet levels are also normal. I was diagnosed with GERD in the voicebox in February. I also have had gastritis many years back and have a tendency to become anemic. Can MS cause d dimer levels to stay elevated? I read d dimer can be high due to inflammatory issues and it is my understanding that MS patients remain in a constant state of inflammation.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Ayurveda Specialist 's  Response
1. Due to impaired fibrinolysis in patient of MS, it is possible to have elevated d-dimer tests every time. (tPA test is advised)
2. opinion of Neurologist is must before proceeding further.
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor